I was shot in the eye with a BB pellet gun about two months ago, although being very lucky to not be permanently blinded I have traumatic mydriasis in my left eye. I am extremely self conscious about this. The eye clinic prescribed me with with numerous eye drops; anti-inflammatory, anti-infective and atropine. I had to take them quite frequently each day. I very foolishly stopped taking them after about a week. I regret my ignorance greatly and wonder if it is too late to take the atropine again as an effort to cure or reduce my mydriasis as it has been 2 months since the incident. I am aware of other options such as contact lenses but they seem to come with strings attached such as unpleasant side effects, the same can be said for pilocarpine eye drops. - Logan Williams
Hi Logan, I would go back to the eye clinic and let them know about stopping the eye drops. Iris repair (pupil) can be done with intraocular surgery as well. That's an option, but a cosmetic one. You won't find many doctors who will do this procedure for someone with cosmetic concerns.
Thank you for your reply Doctor, I will be sure to mention it in my next check up. Has intracocular surgery been known to reduce the dilation of the pupil, or is it to aid with the sight of the eye only?
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.